# SDR DALA2023040602723

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,009 hours, 40,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 ESCAPE PATH LIGHT MOUNTED ON CLOSETS FWD OF AFT RIGHT LAV INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AS REQUIRED PER B757 AMM 33-51 OPS CHECK GOOD. (9893655)
